# SDR UALA2011030401056

- Difficulty date: March 3, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N553UA
- Make and model: Boeing 757222
- Aircraft serial: 25277
- Aircraft time: 62,167 hours, 23,170 cycles
- Engine: Pwa PW2037
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Part number: W34844002Y18
- Condition: Broken
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUELER REPORTS THAT AUTO PRERELT DOES NOT WORK.  FOUND WIRE OPEN BETWEEN D40324J -PIN 22 OF FUELING PANEL DISCONNECT P28 AND D2440A -PIN D8 OF M121 FUEL QTY PRO UNIT.  ISOLATED PROBLEM TO BETWEEN D40328P-PIN 22 AND D42344P-PIN 22.  FOUND WIRE W3484-4002Y-18 BROKEN ONE AND A HALF FEET FROM CONN.  D40328, REPAIRED SAME WITH ENVIRONMENTAL SPLICE.  DISCONNECTED CONNECTORS D42344, D40328 AND D40324 FOR T-S OF DF948.  REINSTALLED CONNECTORS.
